wrong remedy, right dose - side effectsi understood that its very important to right remedy is identified for the desired result and selection of remedy depends on various parameters.
my question is , is it possible that new symptons or pain might arise, if a wrong remedy is administered although not overdosed.
the experience of learning at this forum is quite good and i am seeing responses of my queries.
hporwal on 2012-03-28
100%height 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.